Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariants of systems of linear differential equations


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 2 (1901), 1-24
MSC: Primary 34A30; Secondary 34A25
Erratum: Trans. Amer. Math. Soc. 2 (1901), 486.
MathSciNet review: 1500552
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34A25

Retrieve articles in all journals with MSC: 34A30, 34A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500552-6
Article copyright: © Copyright 1901 American Mathematical Society